# SDR YV3R2020060300281

- Difficulty date: May 27, 2020
- Submitted: June 3, 2020
- Operation: General aviation
- Aircraft: N4876J
- Make and model: Robsin R44
- Aircraft serial: 1284
- Aircraft time: 2,193 hours
- Engine: Lyc O540F1B5
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Seal
- Part number: C0211
- Part serial: 8400
- Condition: Leaking
- Location: Tr Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED TAIL ROTOR GEARBOX PN C021-1 INPUT SEAL WAS LEAKING.
